Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a special integral equation


Author: David A. Woodward
Journal: Proc. Amer. Math. Soc. 10 (1959), 853-854
MSC: Primary 45.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0109283-5
MathSciNet review: 0109283
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Cameron, Nonlinear Volterra functional equations and linear parabolic differential systems, J. Analyse Math. vol. 5 (1956-1957) pp. 136-181. MR 0087878 (19:428c)
  • [2] N. Wiener, Generalized harmonic analysis, Acta Math. vol. 55 (1936) pp. 117-258. MR 1555316

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45.00

Retrieve articles in all journals with MSC: 45.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0109283-5
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society